Methods and Applications of Analysis

Volume 11 (2004)

Number 2

A Second Order Three-Point Boundary Value Problem with Mixed Nonlinear Boundary Conditions

Pages: 295 – 302

DOI: http://dx.doi.org/10.4310/MAA.2004.v11.n2.a7

Authors

Bashir Ahmad

Tagreed G. Sogati

Abstract

We apply the generalized quasilinearization method to a second order three-point boundary value problem involving mixed nonlinear boundary conditions and obtain a monotone sequence of approximate solutions converging to the unique solution of the problem possessing a convergence of order k(k greater than or equal to 2).

Full Text (PDF format)